Banishing Bad Hair Days since 1997!™
  New Posts New Posts RSS Feed - I've Taken Lot's of Medication Due To Illness
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Forum LockedI've Taken Lot's of Medication Due To Illness

 Post Reply Post Reply
Author
Inika View Drop Down
Newbie
Newbie
Avatar

Joined: June 29 2010
Status: Offline
Points: 27
Post Options Post Options   Thanks (0) Thanks(0)   Quote Inika Quote  Post ReplyReply Direct Link To This Post Topic: I've Taken Lot's of Medication Due To Illness
    Posted: July 12 2010 at 5:51pm
To prove my statement... look at the ingredients on a hair dye box. The chemicals that it contains can barely be pronounced. These chemicals rob the hair of any nutrients and damage the hair permanently.

On top of that, a few of these chemicals have been proven to cause cancer(especially dark chemical dyes) and are linked to other conditions as well.

Henna has been used to dye hair for thousands of years in India and the middle east and Asia. It works by dying the keratin in the hair naturally.
Using henna also benefits the hair/scalp health.
Texture, shine,  and body all benefit.
More women should be aware of this and I'm surprised they don't.

Dozens of companies online sell henna around $8 and you get multiple uses out of one box.
Wish You The Best In Natural Hair,
Back to Top
Poza Salon View Drop Down
Newbie
Newbie
Avatar

Joined: January 09 2009
Location: United States
Status: Offline
Points: 20
Post Options Post Options   Thanks (0) Thanks(0)   Quote Poza Salon Quote  Post ReplyReply Direct Link To This Post Posted: January 09 2009 at 9:55pm
It is true that medication effects hair! But from the inside out. The best advice I can give is to use a PH balancier before having a color service. Wella has one called Perfomance Plus but it is only sold to professional hairstylist.
 
Find a salon near you that use's Wella haircolor to help you with that. If you want to order some from my salon I would be more then happy. It is not listed on my site, but you can shot me an email asking for it.
 
Sincerely,Zahava


Edited by Karen Shelton - January 10 2009 at 8:05am
Back to Top
artihopeful View Drop Down
Newbie
Newbie
Avatar

Joined: December 07 2008
Location: United States
Status: Offline
Points: 1
Post Options Post Options   Thanks (0) Thanks(0)   Quote artihopeful Quote  Post ReplyReply Direct Link To This Post Posted: December 07 2008 at 11:06pm
I've heard that when you take medicine for a good while it leaves a deposit on your hair and that it affects the color you put on your hair.  I haven't been satisfied with my color for quite awhile now, so I think this must be true!!!   Is there something I can put on my hair to remove the residue  before I color......so that the color will be true.....and   be   
be-U-tiful  Smile.  I really appreciate  any and all help.......I'm new here!!!
Thanks,
Artihopeful  De De
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down


Copyright 1997-2020, hairboutique.com, All Rights Reserved.
Terms of Service, Privacy Statement, Advertise, Contact Us, Press, Disclaimer